Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had unprotected sex. Spotting, increased discharge, constipation. Worried

took plan be three days after new years after unprotected sex on new years. a week after, i experienced some spotting and what seemed like a light period, but i just had my period during the new years weekend and before hand . haven t gotten my period just yet, but lately, i ve been having increased discharge pretty much everyday (with a slight smell, and kind of looks like i ve peed a little and it crusts on my panties. gross, but it is what it is) and i ve had slight constipation . just today, my right breast is hurting like its growing or something and now i m just getting paranoid/worried. is this something i should be worried about? i ve taken a pregnancy test last week and it was negative, but i m still worried. i feel like i ve been gaining weight, but that might be because i ve been eating more with friends lately, but still.. please please please help me.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Since urine pregnancy test is negative , less likely you are pregnant.
Your symptoms of weight gain, breast changes and bowel disturbances could be due to progesterone hormone in the second half of the cycle.
So relax.
To be more sure, repeat a UPT after 1 week along with a ultrasonography.

You can write to me anytime to the link below:

Dr Nilofer
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor